# SDR FDEA202105071150

- Difficulty date: May 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EO G-5310-EO332629 K P6 STEP 9A FOUND SOME GOUGES ON THE   EXTERNAL SURFACE OF THE FUSELAGE SKIN COMMON TO LONGERON FITTING AFTER   REMOVAL OF THE LONGERON FITTING. REPAIR CARRIED OUT TO GOUGES ON THE EXTERNAL SURFACE OF THE FUSELAGE SKIN   COMMOM TO LONGERON FITTING, AS PER  EO: G-5310-E0332629K  P6 , STEP10,    REPAIR CLASSIFIED AS   MAJOR   PER GMM6-2-100.
